# SDR CA980706008

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314801
- Condition: Broken
- Location: Mlg
- Part time: 11,720 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOUD BANG HEARD DURING TOW.  NR 1 WHEEL ASSY, OUTER RIM BROKEN OUT FOR 1/3 OF THE RIM CIRCUMFERENCE INTO THE BEAD AREA, ALLOWING THE TIRE TO SLIDE OVER AND DEFLATE.  NDT CHECK AS PART OF TIRE REPLACEMENT.  NO CRACK FINDINGS.
